Virginia, 2007Hail and Damaging Winds in Virginia, June 27, 2007
June 27, 2007 · NWS AKQ · 6 events in 6 counties and zones
Scattered severe thunderstorms produced scattered wind damage and isolated large hail over eastern and central Virginia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $22,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered severe thunderstorms produced scattered wind damage and isolated large hail over eastern and central Virginia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jun 27, 2:31 PM EST, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 27, 2:31 PM EST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
331 PM EDT WED JUN 27 2007
.SYNOPSIS...
HIGH PRESSURE REMAINS OFF THE MID-ATLANTIC COAST THROUGH THURSDAY.
A FRONT WILL MOVE THROUGH THE AREA ON FRIDAY AFTERNOON...BUT SLOWS
DOWN AS IT NEARS THE BORDER OF VIRGINIA AND NORTH CAROLINA. IT
WILL FINALLY PUSH SOUTH BY SUNDAY MORNING...AND DRY HIGH PRESSURE
BUILDS IN SUNDAY THROUGH THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SCTD T POPPING FOR AREAS W OF I95 ATTM. WL KP T FOR ALL OF FA
THROUGH THE EVE HRS...HIEST POPS GENLY ALG-W OF I95. SLO MVMNT
INCRSS PTNTL FOR LCLLY VRY HVY RA (2-3 IN SHORT PD). OTRW...RMNG
VRY WRM AS TEMPS SLO FALL FM THE 90S...THROUGH 80S. LTR TNGT...WL
HV PTCHY FG/HZ...LO TEMPS DOWN INTO THE LWR/MID 70S.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
ONE MR HOT/MOD HUMID DAY THU W/ PREVAILING LLVL FLO CONTG FM THE
SSW. HI TEMPS TAKE A RUN AT THE LWR/MID 90S IN MANY SPOTS (A FEW
UPR 90S INTR VA?)...EVEN THE BCHS. MNWHL...CDFNT (WHICH CURRENTLY
RUNS FM THE ERN GREAT LAKES TO KS) BEGINS TO MAKE SOME PROGRESS
SE...BCMG STRETCHED FM SRN NEW ENGLAND TO MID MS VLY BY THU EVE.
THE FNT WL BE A FOCUS FOR A LRG/WDSPRD ZN OF SHRAS/T. ARND
HERE...POPS RMN NR CLIMO LVLS (20-30%) FOR AFTN/EVE HRS.
FNTL BNDRY ENTERS FAR NRN AREAS OF FA AFT MDNGT THU NGT...AND
CONTS TO SAG S THRUT FA...INTO SRN VA FRI EVE. WL HV LIKELY (60%)
POPS NRN/CNTRL AREAS OF FA DURG FRI...TRENDING TO 30-40% ACRS XTRM
SRN VA/NE NC. MDLS INDCTG AXIS OF NR 2 PWS ACRS FA FRI
AFTN/EVE...LEADING TO PTNTL FOR HVY RA.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
FNTL BNDRY CONTS TO SLOLY SETTLE S ACRS SRN AREAS OF FA FRI
NGT...AND LINGERS OVR THE SE PORTION OF FA DURG MUCH OF SAT. WL HV
LIKELY POPS MOST AREAS FRI NGT...AND THERE WL BE CONTD PTNTL FOR
MOD/HVY RA. AS IS CASE THIS TM OF YR...FNTL BNDRY WL HANG ARND
THROUGH SAT AFTN/EVE OVR SE VA/NE NC...ANY CLRG N OF THE BNDRY MAY
BE SLO AS WELL. WL KP MUCH OF THE FA MCLDY...W/ TEMPS COOLER
(GENLY FM THE 70S TO LWR 80S).
MID/UPR LVL TROUGH FINALLY SWINGS ACRS RGN SAT NGT...AND IS
SUFFICIENTLY STRNG ENUF TO PUSH FNT E AND S OF FA. SUN TURNS OUT
TO BE DRY/COMFY...W/ NR-SLGTLY BLO NRML TEMPS. SFC HI PRES
BUILDS DOWN FROM THE NORTH ERY NEXT WK...THEN OFFSHR BY LT TUE/TUE
NGT. RETURN FLO THE FM THE SSW MID NEXT WK BRINGS MUCH WRMR AIR
BACK INTO THE RGN (WED)...90S?? FOR THE 4TH.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE
PIEDMONT EARLY THIS AFTERNOON. HIGH PRESSURE OVER THE ATLANTIC AND
S-SW FLOW OVER THE CWA MAY KEEP STORMS PREDOMINATELY WEST OF
I95...BUT SOME SCATTERED TO ISOLATED CONVECTION PSBL FOR OTHER
LOCATIONS DURING THE EVENING. UPPER AIR PROFILE INDICATES MOST
STORMS WILL BE SLOW MOVG...SO EXPECT IFR/MVFR CONDITIONS IF ANY
OCCUR OVER TAF SITES. EXPECT CLEARING TOWARDS MIDNIGHT...AND
POSSIBLE FOG FORMATION WHERE PRECIP OCCURS. PATTERN LOOKS MUCH THE
SAME FOR THU BUT COLD FRONT WEST OF THE OHIO VALLEY WILL START TO
APPROACH MID ATLANTIC REGION LATE THU INTO FRI. INCREASING CHC OF
TSTM ACTIVITY THU AND EARLY FRI. HIGH PRESSURE AND SLIGHTLY COOLER
CONDITIONS FOR THE WEEKEND WITH FRONT SOUTH OF THE REGION.
&&
.MARINE...
NO SIGNIFICANT CHANGES TONIGHT AND OVERNIGHT. STILL EXPECT A SURGE
TONIGHT AND HAVE DECIDED TO KEEP WINDS/SEAS JUST BELOW SCA. WL STILL
HAVE TO MONITOR CLOSELY FOR UPDATES IN CASE THINGS CHANGE. AT ANY
RATE WILL LIKELY HAVE SIMILAR CONDITONS THROUGH LATE TOMORROW. SEAS
XPCTD TO LINGER BETWEEN 3 AND 4 FEET THE NEXT FEW DAYS AS A FNTL
BNDRY SAGS SOUTH THROUGH THE REGION ON SATURDAY.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.
&&
SYNOPSIS...WFA
NEAR TERM...WFA
SHORT TERM...WFA
LONG TERM...WFA
AVIATION...JEF
MARINE...KLL
Hazardous weather outlook, Jun 27, 2:40 AM EST, 14 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
340 AM EDT WED JUN 27 2007
MDZ021>025-VAZ048-049-060>086-088>091-094-099-100-280745-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-
MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-SUSSEX-SURRY-
JAMES CITY-YORK-NEWPORT NEWS/HAMPTON-ACCOMACK-NORTHAMPTON VA-
340 AM EDT WED JUN 27 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...THE EASTERN SHORE OF
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
TEMPERATURES WILL CLIMB INTO THE MID TO UPPER 90S THIS
AFTERNOON...WITH HEAT INDEX VALUES OF AROUND 100 DEGREES EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A COLD FRONT WILL MOVE THROUGH THE AREA ON FRIDAY...WITH SHOWERS
AND THUNDERSTORMS LIKELY THROUGH EARLY SATURDAY MORNING. HEAVY
RAINFALL...POSSIBLE HAIL AND STRONG WIND GUSTS WILL BE POSSIBLE
WITH SOME OF THESE STORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ630>633-650-652-654-656-658-280745-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
340 AM EDT WED JUN 27 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS
AND CURRITUCK SOUND.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A COLD FRONT WILL MOVE THROUGH THE WATERS ON FRIDAY...SLOWING AS
IT MOVES NEAR THE NORTH CAROLINA BORDER. HEAVY RAINFALL...HAIL
AND STRONG WIND GUSTS WILL BE POSSIBLE WITH SOME OF THESE STORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ012>017-030>032-102-VAZ087-092-093-095>098-280745-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-GREENSVILLE-
SOUTHAMPTON-ISLE OF WIGHT-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-
340 AM EDT WED JUN 27 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA...INTERIOR SOUTHEAST VIRGINIA AND SOUTH
HAMPTON ROADS VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
TEMPERATURES WILL CLIMB INTO THE MID TO UPPER 90S THIS
AFTERNOON...WITH HEAT INDEX VALUES OF AROUND 100 DEGREES EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A COLD FRONT WILL MOVE INTO THE AREA FRIDAY AFTERNOON...BUT SLOW
AS IT MOVES TOWARDS THE BORDER OF VIRGINIA AND NORTH CAROLINA.
HEAVY RAINFALL...HAIL AND STRONG WIND GUSTS WILL BE POSSIBLE WITH
SOME OF THESE STORMS. FLOODING WILL ALSO BE A CONCERN OVER THE
TIDEWATER REGION AND NORTHEAST NORTH CAROLINA DUE TO THE SLOW
NATURE OF THE FRONT AND INDIVIDUAL STORMS MOVING OVER THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MCNATT
In the hours before
Special weather statement, Jun 27, 3:43 PM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
443 PM EDT WED JUN 27 2007
VAZ048-049-060>062-067>069-272200-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-NOTTOWAY-
AMELIA-POWHATAN-
INCLUDING THE CITIES OF...LOUISA...FARMVILLE...GOOCHLAND...CREWE
443 PM EDT WED JUN 27 2007
...STRONG THUNDERSTORMS CONTINUE TO DEVELOP ACROSS NORTHEASTERN PIEDMONT...
AT 430 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS INDICATING
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE VIRGINIA
PIEDMONT. THESE STORMS WILL DRIFT SLOWLY TO THE EAST AT 5 TO 10
MPH OVER THE NEXT HOUR AS THEY CONTINUE TO DEVELOP. EXPECT LOCALLY
HEAVY RAINFALL...DANGEROUS LIGHTNING....AND WINDS TO 40 MPH. SMALL
HAIL MAY ALSO ACCOMPANY THE STRONGEST STORMS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
05
Special weather statement, Jun 27, 4:18 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
518 PM EDT WED JUN 27 2007
VAZ075-076-272215-
RICHMOND VA-WESTMORELAND VA-
518 PM EDT WED JUN 27 2007
...STRONG THUNDERSTORM MOVING INTO VIRGINIA NORTHERN NECK...
AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONTROSS...MOVING SLOWLY TO THE NORTHEAST
AT 5 TO 10 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR
MONTROSS...AND...LERTY AT 525 PM EDT...WESTMORELAND STATE PARK AT
530 PM EDT...TEMPLEMAN AT 535 PM EDT...STRATFORD HALL AT 540 PM
EDT...CURRIOMAN LANDING...AND...MOUNT HOLLY AT 605 PM EDT.
WIND GUSTS TO 40 MPH ARE EXPECTED WITH THESE STORMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL
WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW
LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO
A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS
UNTIL THE STORMS HAVE PASSED.
05
Special weather statement, Jun 27, 4:34 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
534 PM EDT WED JUN 27 2007
NCZ012-013-030-VAZ065-066-070-079>081-087>089-092-093-272230-
BERTIE NC-BRUNSWICK VA-CHESTERFIELD VA-DINWIDDIE VA-GREENSVILLE
VA-HERTFORD NC-ISLE OF WIGHT VA-LUNENBURG VA-MECKLENBURG
VA-NORTHAMPTON NC-PRINCE GEORGE VA-SOUTHAMPTON VA-SURRY VA-SUSSEX VA-
534 PM EDT WED JUN 27 2007
...STRONG THUNDERSTORMS CONTINUE MOVING THROUGH SOUTHSIDE VIRGINIA
AND NORTHEAST NORTH CAROLINA...
AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 9 MILES WEST OF COLONIAL HEIGHTS TO 5 MILES
SOUTHWEST OF RICH SQUARE...MOVING EAST AT 5 TO 10 MPH. THE STRONG
THUNDERSTORMS WILL BE NEAR...
RICH SQUARE AROUND 610 PM EDT...
PETERSBURG AROUND 630 PM EDT...
OTHER SCATTERED STORMS WILL AFFECT MUCH OF THE AREA FROM SOUTH HILL
TO EMPORIA TO WAKEFIELD THROUGH 630 PM.
WIND GUSTS TO 45 MPH AND SMALL HAIL ARE EXPECTED WITH THE STRONGEST
STORMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH
THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING
AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER
BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS
HAVE PASSED.
BROWN
Special weather statement, Jun 27, 4:59 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
559 PM EDT WED JUN 27 2007
VAZ063-064-070>074-083-272300-
CAROLINE VA-CHESTERFIELD VA-ESSEX VA-HANOVER VA-HENRICO VA-KING AND
QUEEN VA-KING WILLIAM VA-NEW KENT VA-
559 PM EDT WED JUN 27 2007
...STRONG THUNDERSTORM MOVING INTO RICHMOND METRO AREA AND
VICINITY...
AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DOWNTOWN RICHMOND...MOVING SLOWLY NORTHEAST
AT 5 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR BENSLEY AT 605 PM
EDT...DOWNTOWN RICHMOND AT 620 PM EDT...RICHMOND HEIGHTS AT 630 PM
EDT...MONTROSE AT 650 PM EDT.
WIND GUSTS TO 40 MPH ARE EXPECTED WITH THESE STORMS.
OTHER SCATTERED STORMS WILL CONTINUE TO DEVELOP AND AFFECT MUCH OF
THE AREA THROUGH 7 PM.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH
THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING
AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER
BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS
HAVE PASSED.
05
Local storm report, Jun 27, 5:07 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
607 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 1 S CHESTER 37.34N 77.44W
06/27/2007 E0.75 INCH CHESTERFIELD VA PUBLIC
PENNY HAIL REPORTED ON SOUTH SIDE CITY OF CHESTER.
&&
MONTEFUSCOLocal storm report, Jun 27, 5:09 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
609 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL CHESTER 37.35N 77.44W
06/27/2007 E0.75 INCH CHESTERFIELD VA NWS EMPLOYEE
0609 PM HAIL CHESTER 37.35N 77.44W
06/27/2007 E0.88 INCH CHESTERFIELD VA TRAINED SPOTTER
WIND GUST TO 50 MPH ALSO OBSERVED AT CORNER OF STATE HWY
10 AND OLD CENTRALIA RD.
&&
MONTEFUSCOHail, Chesterfield
- When
- June 27, 5:09 PM EST
- Where
- Chesterfield County, 0.55 mi E of Chester
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.350, -77.440
Nickel size hail fell at State Highway 10 and Old Centralia Road. Wind gust to 50 MPH was also observed.
Thunderstorm Wind, Richmond (C)
- When
- June 27, 5:30 PM EST
- Where
- Richmond (C) County, 0.88 mi SW of Richmond
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 37.541, -77.461
Numerous trees were blown down in downtown Richmond.
Thunderstorm Wind, Henrico
- When
- June 27, 5:35 PM EST
- Where
- Henrico County, Lewis Gardens
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 37.520, -77.280
Numerous trees and power lines were blown down off of State Route 60 just south of Richmond International Airport.
Thunderstorm Wind, King William
- When
- June 27, 6:15 PM EST
- Where
- King William County, 0.69 mi S of Aylett
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 37.770, -77.100
Numerous trees were blown down along State Route 360.
Thunderstorm Wind, Richmond
- When
- June 27, 6:45 PM EST
- Where
- Richmond County, 0.88 mi SE of Warsaw
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 37.961, -76.759
Large trees were downed along Sabin Hill Road.
Thunderstorm Wind, Essex
- When
- June 27, 7:00 PM EST
- Where
- Essex County, Tappahannock Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- County Official
- Coordinates
- 37.920, -76.870
Numerous trees were blown down.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Michigan, June 27, 20071 death · $35,000 · 1 in hail · 23 events
- Flash Flooding and Hail in New York, June 27, 20071 death · 1 in hail · 25 events
- Damaging Winds and Lightning Strike in Maryland, June 27, 20071 death · 50 kt wind · 3 events
- Rip Current in Alabama, June 27, 20071 death · 1 event
- Flash Flooding and Flooding in Texas, June 27 to 30, 2007$2.4 million · 50 kt wind · 41 events
- Hail and Damaging Winds in Vermont, June 27, 2007$121,000 · 1 in hail · 19 events
- Hail and Damaging Winds in New York, June 27, 20074 injured · $15,000 · 60 kt wind · 25 events
- Hail and Damaging Winds in Ohio, June 27, 2007$109,000 · 52 kt wind · 13 events
- Flood and Damaging Winds in Indiana, June 27, 2007$103,000 · 60 kt wind · 10 events
- Damaging Winds in New Jersey, June 27, 2007$100,000 · 52 kt wind · 10 events
- Damaging Winds and Lightning Strike in Alabama, June 27, 20076 injured · $12,000 · 50 kt wind · 3 events
- Flash Flood and Heavy Rain in Kansas, June 27, 2007$120,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 42429, 42430, 42431, 42433, 42434, 42436.